RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 4, Pages 236–252 (Mi aa816)  

Research Papers

Casson invariant of knots associated with divides

A. Shumakovich

Mathematisches Institut, Universität Basel, Basel Switzerland

Abstract: A formula for the Casson invariant of knots associated with divides is presented. The formula is written in terms of Arnold's invariants of pieces of the divide. Various corollaries are discussed.

Keywords: divide, Casson invariant, Arnold's invariants of plane curves.

Full text: PDF file (741 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:4, 625–637

Bibliographic databases:

Received: 01.10.2002
Language:

Citation: A. Shumakovich, “Casson invariant of knots associated with divides”, Algebra i Analiz, 15:4 (2003), 236–252; St. Petersburg Math. J., 15:4 (2004), 625–637

Citation in format AMSBIB
\Bibitem{Shu03}
\by A.~Shumakovich
\paper Casson invariant of knots associated with divides
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 4
\pages 236--252
\mathnet{http://mi.mathnet.ru/aa816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068986}
\zmath{https://zbmath.org/?q=an:1066.57012}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 4
\pages 625--637
\crossref{https://doi.org/10.1090/S1061-0022-04-00826-X}


Linking options:
  • http://mi.mathnet.ru/eng/aa816
  • http://mi.mathnet.ru/eng/aa/v15/i4/p236

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:148
    Full text:61
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019